Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Viagra/PE experiment

Viagra/PE experiment

Hey guys,

I just though I would post the effects and side effects of my Viagra use for PE. This could be useful information for anyone considering using Viagra for PE purposes.

I started using Viagra about 6 weeks ago, to enhance my PE routine. I chose to use Viagra for 2 reasons: 1 - I feel that losing a high level of erection can deter gains. 2- I read some where that Viagra helps the connective tissue of the tunica to stretch more easily. (*I don’t have the article that stated this, I read it before I considered using Viagra)

DOSE:
I started off with 25mg doses for the 1st 3 weeks. I would recommend starting off at a low dose. If this low dose works, then stick with it until you need to increase. I am currently taking 50mg doses.

SIDE EFFECTS:
For the first week I took Viagra I had several minor side effects.
~with in 15-20min of taking it I would get a “rush” similar to caffeine. (only lasted for aprox. 1 hour)
~My neck and face would get “flushed”, hot and a bit red. (would last for 1-3 hours)
~I would get a “hot flash” feeling over my whole body. (would last for 30min - 1hour)
****the above side effects stopped after the 1st week, I had them again when I increased dose, but the only lasted for the 1st 1-2days after the dose increase and then ceased.****
~I will get acid indigestion with in 1 hour of taking Viagra, but not every time. It seems like it happens every 3rd or 4th time I take it. I have never been prone to acid indigestion. It is pretty bad, but nothing that a couple of Tums doesn’t take care of.
~Bad headaches are a possible listed side effect of Viagra, but I have only had 2. I have had both since my dose increase (never with 25mg). They were really bad headaches, but I can’t say that they were definitely caused by the Viagra. This could just be a coincidence.
~Nausea is also a listed side effect of Viagra, but I have NEVER had this side effect.
~”Viagra burn-out” - that is a term I coined. I find that aprox. 3-4 hours after taking Viagra I feel a bit more tired than is usual. If I take the Viagra first thing in the morning this effect isn’t as noticeable. BUT, if I take the Viagra in the afternoon (if I do it is at 3pm), I feel exhausted by 6-7pm.

POSITIVE EFFECTS:
What is Viagra suppose to do? Give you an erection is the easy answer. It does NOT give you an instant erection after taking it. You still need stimulation to attain an erection, i.e. visual, physical or mental. It does NOT give you an erection that won’t go down. I can loose my erection if I get distracted, although it definitely doesn’t go down easily. It DOES provide extremely firm erections. It DOES allow me to sustain an erection though out PE, regardless of the slight “discomfort” that is often necessary to make gains.

Personally, I don’t use the Viagra to “enhance” sex. I actually prefer Non-Viagra erections for sex. I can’t fully explain this, but there is a difference between a Viagra erection and a normal erection. The Viagra erection is VERY hard, but doesn’t feel as “natural” to me.

So far I have had some gains. 1/4th” base girth & 1/8th” length after 3 weeks of Viagra use combined with PE.

I will keep this thread updated with any new developments.


"PUT THAT THING AWAY! YOU'RE SCARING THE LADIES!!" (I wish!) Sean Jacobs

1999: 6" EBPL X 5.25" EG ~ 2001: 7" EBPL X 5.75" EG ~ 2003: 7.25" EBPL X 6" EG

Current (Jan 2013): 7.125 EBPL X 6"EG ~ GOAL = 7+" (anything more is fine) EBPL X 6.5" EG

1/13

I have noticed something interesting lately (after being sick with a cold)

When I take Viagra I get a bit congested. When I take decongestants I don’t get good quality erections and my sex drive drops.

When I take Viagra with in a few hours of taking a decongestant, the Viagra doesn’t work nearly as well.


"PUT THAT THING AWAY! YOU'RE SCARING THE LADIES!!" (I wish!) Sean Jacobs

1999: 6" EBPL X 5.25" EG ~ 2001: 7" EBPL X 5.75" EG ~ 2003: 7.25" EBPL X 6" EG

Current (Jan 2013): 7.125 EBPL X 6"EG ~ GOAL = 7+" (anything more is fine) EBPL X 6.5" EG

I don’t understand why having sex after taking Viagra wouldn’t feel the same as the natural one. Technically it is all supposed to push more blood to the penis and keep it erect longer. It is just a stimulant. The penis is still the penis. Maybe having harder erections is not a very common thing, that might be the awkward part, but one can get used to such a thing easily, I think.

Are you doing girth work with the viagra?


Life is a game! You win some you lose some! The only easy day was yesterday Just be happy :)

Are you taking a generic brand? Where did you buy yours?

I get those super rock hard erections too. Makes jelqing really difficult in fact.


KNB

Decongestants

The reason why decongestants make erections difficult is that they all contain vasoconstrictors (usually stimulants). The vasoconstrictor reduce the capillary size in the nasal passages and relieves congestion. It also reduces vein and capillary size in the dick and relieves your hard on

cheatah,

For me the viagra erection doesn’t feel the same, I can’t explain it that well, but it is almost like it feels hard but not as “aroused”. Like a bit of the sexual feeling that comes from getting a natural erection has been stripped away.

Socom,
That’s exactly the reason I’m using viagra.

mike2002,
Yeah, I’m using generic. The name of the site is listed on my routine thread.

Thanks triple HHH. That makes sense.


"PUT THAT THING AWAY! YOU'RE SCARING THE LADIES!!" (I wish!) Sean Jacobs

1999: 6" EBPL X 5.25" EG ~ 2001: 7" EBPL X 5.75" EG ~ 2003: 7.25" EBPL X 6" EG

Current (Jan 2013): 7.125 EBPL X 6"EG ~ GOAL = 7+" (anything more is fine) EBPL X 6.5" EG

Sean

Decongestants are dick killers, I can’t pe or have sex when taking them they also give me the worse flaccid size looks like like someone sucked the air and blood out of my dick.

I also get flushed and headaches sometimes from Viagra, but I don’t take it that often I save it for special occasions and I much prefer sex with it, it makes me feel like an animal like nothing else matters in the world but the sex act it self, it’s hard to explain but it brings sex to a new level.


I haven't failed, I've found 10,000 ways that don't work. Thomas Edison (1847-1931)

Thanks Dino, I never notice the issue’s with decongestants until I started using Viagra. I probably just assumed my lack of sex drive was cause by the sickness.


"PUT THAT THING AWAY! YOU'RE SCARING THE LADIES!!" (I wish!) Sean Jacobs

1999: 6" EBPL X 5.25" EG ~ 2001: 7" EBPL X 5.75" EG ~ 2003: 7.25" EBPL X 6" EG

Current (Jan 2013): 7.125 EBPL X 6"EG ~ GOAL = 7+" (anything more is fine) EBPL X 6.5" EG

To V or not to V

Scean:

I’ve noticed that too. When I take the pill I stay harderr longer, and the sex is better for my partner, because of it, but as for as my own pleasure, seems better without it eventhough I’m not as hard. The stuff stays in my system a long time, seems to even be working a little the next day, though this might just be morning wood. I’ve noticed that is is usually only the first V session that is not as pleasureable. Seems later the second shot is better.
Anybody else get this?

BG


2003: 6X5 2010: 7X7

No Nukes

I’ve taken it for PE purposes in the past and once for sex. I find that the shaft seems to get rock solid but not the glans. Because I have an 11 o’clock erection angle and the viagra makes it so hard, I find it a little uncomfortable as there’s no ‘play’ in my dick.

Although I’ve still got plenty of viagra left, I’m happier using some good porn for my workouts.

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
New Experiment / Jan. 5th 2002Uncut4BigPenis Enlargement801-04-2002 04:52 PM

All times are GMT. The time now is 01:04 AM.